Maintain a healthier lifestyle!
Explore Natural Products recommended by Top Health Experts.
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear doctors, I was taking stalopam 2.5 mg for anxiety and depression since 5 years and was doing fine. Last month my anxiety came back and caused my bp to shoot up. I doubled the dose of stalopam to 5 mg and also take 2.5 mg amlong tab for bp. Now my anxiety is better in last 15 days but depression signs have worsened, especially during daytime. I feel very low and irritated. What do I do? Please help me! i'm 37 yr, male.

4 Doctors Answered
Hi Lybrate user. Alongwith medications you can opt for psychotherapy sessions to get relief from depression. Three of the common methods used by psychologists in depression treatment include cognitive behavioral therapy, interpersonal therapy, and psychodynamic therapy. Often, a blended approach is used. If you find anti-depressant pills and psychotherapy sessions useless then a new technique named transcranial magnetic stimulation (tms) has gained popularity in the field of depression. It maybe tried if other treatments of depression haven't worked. However, it is quite expensive.
1 person found this helpful
Dear user, your problem is rise up and you are trying to control it, it is all right. When you are in a stable condition please think about it rationally, how long you will take medication for your problem and control it in an artificial manner. Think about your thoughts, your mind, your body. Think about the root cause of your problem and you have to work on it to control it. I don't know your case history, we will discuss it in a consultation session. But I must say change your lifestyle, your diet, your mind and develop your insight to improve your thought process so that you could control your anxiety and depression on your own. Some counselling sessions will help you to understand your own world. Please call and discuss your problem in detail so that I'll be able to help you better.
1 person found this helpful
Don't self medicate or change doses, discus your problems in details with a psychiatrist who can evaluate your condition and make proper diagnosis. Based on that proper treatment as per you condition can be suggested. All the best.
2 people found this helpful
This is relapsing condition of your mood symptoms due to inadequate dose or treatment or any life situational stress or events so not to try by yourself to increase or decrease dose & take adequate dose for optimum duration underguidance of your psychiatrist.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.